MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES ALEXIS LAPAROSCOPIC SYSTEM WITH KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES ALEXIS LAPAROSCOPIC SYSTEM WITH KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C8701
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: robotic assisted laparoscopic esophagesctomy.Event description: used for robotic case.Surgery paused to retrieve the instrument seal from trocar.In the mid of robotic surgery, after instrument exchange.No adverse event reported.Additional information obtained from applied medical account manager via email on 24jun2025: grasper and suction catheter were used during the procedure.Intervention: no replacement of trocar was used.Patient status: no patient injury or illness was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear component.Visual inspection confirmed the complainant¿s experience of shield dislodgment.The clear component was identified to be a shield, an internal plastic component of the seal.Based on the condition of the returned unit and description of the event, it is likely that the dislodged shield was caused by the non-axial insertion or removal of asymmetrical instruments such as the grasper.Applied medical¿s instructions for use (ifu) states that ¿extra care should be used when inserting angular and asymmetrical instruments, such as ¿j¿ hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.¿ applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
ALEXIS LAPAROSCOPIC SYSTEM WITH KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22366675
Report Number2027111-2025-00621
Device Sequence Number9436287
Product Code GCJ
UDI-Device Identifier00607915125714
UDI-Public(01)00607915125714
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC8701
Device Catalogue Number101473672
Device Lot Number1523575
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRASPER AND SUCTION CATHETER.
Patient SexUnknown